# SDR IPXA2019082324592

- Difficulty date: August 22, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,563 hours, 16,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R-1 DOOR WILL NOT CLOSE PROPERLY. R-1 DOOR SLIDING ILLUMINATION.   REPLACED LIGHT ASSY PER MM 33-22-01. OPS CK GOOD. OK TO CONT SERV.
